# SDR 29GA2014112100001

- Difficulty date: November 18, 2014
- Submitted: December 4, 2014
- Operation: Air carrier
- Aircraft: N341AG
- Make and model: Saab 340B
- Aircraft serial: 340B437
- Aircraft time: 32,391 hours, 36,226 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Light
- Condition: Intermittent
- Location: Flaps
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT FLASHES WHEN SPEEDS INCREASE ABOVE 200 KNOTS.  FLASHES AT RANDOM TIMES ONLY. INTIALLY AFTER CRUISE SPEED IS SET ABOVE 200 KNOTS, AND A SLIGHT INCREASE OF SPEED, GEAR TAKE A LITTLE LONGER THAN USUAL TO RETRACT ON FIRST FLIGHT.  SECOND FLIGHT WAS VERY LONG TO RETRACT, HYDRAULIC PUMP KEPT WORKING TAKE TOO LONG FOR GEAR TO COME UP.
